MathSciNet Relay Station
MathSciNet bibliographic data
MR1315354 47G30 (35S05)
Boulkhemair, A. $L^2$ estimates for pseudodifferential operators. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 22 (1995), no. 1, 155–183.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement